# SDR ASAA2017040420363

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 3,605 hours, 1,222 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC CAUTION ILLUMINATED.  ACFT GROUNDED. PERFORMED ELEC LIGHT MESSAGE BITE CHECK IAW FIM 24-31 TASK 801. LOGGED SPCU INOPERATIVE FAULT. PERFORMED FIM 24-34 TASK 802 & FAULT CLEARED. GROUND VERIFICATION CHECK GOOD.
